Skip to Content
Genexa Clean Acetaminophen 500mg Extra Strength, Dye Free Pain Reliever Fever Reducer, 0% Artificial Additives, Pain Medicine for Adults, Relieves Headache, Backache, Minor Arthritis Pain, 300 Tablets

Price:

44.95 €


Genexa Clean Acetaminophen 500mg Extra Strength, Dye Free Pain Reliever Fever Reducer, 0% Artificial Additives, Pain Medicine for Adults, Relieves Headache, Backache, Minor Arthritis Pain, 300 Tablets

https://nutricity.cy/shop/brsrayl6bafrsydh-genexa-clean-acetaminophen-500mg-extra-strength-dye-free-pain-reliever-fever-reducer-0-artificial-additives-pain-medicine-for-adults-relieves-headache-backache-minor-arthritis-pain-300-tablets-35999 https://nutricity.cy/web/image/product.template/35999/image_1920?unique=7049533
(0 review)
14 sold in last 24 hours

Stock Expiry Date: 25-07-2027

Made in the USA
100% Authentic — Sourced directly from manufacturers or their authorized dealers!

  • Pain Relief & Fever Reducer: Genexa Acetaminophen 500mg Extra Strength Caplets temporarily relieves headache, toothache, backache, cold symptoms, menstrual cramps, helps with minor arthritis pain & reduces fever. Formulated for adults and children aged 12 and over.
  • Active Ingredient: Genexa Clean Acetaminophen 500mg Extra Strength contains the same fast acting Acetaminophen formula — the same active ingredient as leading brands without the artificial additives. Clean, doctor-formulated, non-GMO pain relief.
  • Simple, Clean Formulation: The Acetaminophen 500mg Extra Strength, like all Genexa products, is free from artificial preservatives, dyes, and common allergens, providing a clean over-the-counter medicine delivering effective pain and fever relief.
  • Easy to Swallow Caplets: These extra strength pain relief caplets feature a smooth coating and streamlined design for comfortable, hassle-free dosing. Formulated for use by adults as well as children aged 12+ with clean, effective pain relief.
  • About Genexa: Founded by parents and doctors, Genexa is committed to making clean, effective medicine for the whole family. Our over-the-counter products use the same trusted ingredients with non-GMO, preservative-free formulas. Medicine made clean.

44.95 € 44.95 EUR 44.95 € Tax Included

Not Available For Sale

(0.15 € / Units)
8 people are viewing this right now

Displayed price includes all duties & taxes.

  • Brand
  • Flavor
  • Unit Count
  • Item Form
  • Item Weight
  • Product Benefits
  • Number Of Items
  • Manufacturer
  • Product Type
  • Specific Uses For Product
  • Active Ingredients
  • Global Trade Identification Number
  • Target Audience
  • Brand Name
  • Age Range Description
  • Item Dimensions
  • Additional Features

This combination does not exist.

Contact Us
Acetaminophen
Target Audience Unisex-Adults, Unisex-Kids
Brand Genexa
Flavor Extra Strength
Unit Count 300.0 Count
Item Form Caplet
Item Weight 0.44 Kilograms
Product Benefits Headache Relief
Number Of Items 1
Manufacturer Genexa
Product Type Acetaminophen
Specific Uses For Product Headache
Active Ingredients Acetaminophen 500 Mg
Global Trade Identification Number 10850015736121
Brand Name Genexa
Age Range Description Adult
Item Dimensions 4 x 2.28 x 2.28 inches
Additional Features Non-staining
  • Buy Four or More Offer

    5% off when you buy 4 or more.

  • Next Purchase Offer
    Get 5% off your next purchase.
  • Ships From(Cyprus)
    Orders are processed and shipped from Brooklyn, USA.

  • Delivery Offer(Cyprus)
    Enjoy free delivery on orders above 200€.
Delivery Detail
Estimate delivery times: 12-26 days (International).
3-6 days (Domestic)
Safe Checkout
Guaranteed Safe Checkout
Return Policy

30-Day Return Guarantee
Confidence-backed purchases with 30-day return support.

Free Return Pickup
Free return pickup available
We’ll handle returns from your doorstep at no extra cost.
SKU
BRSRAYL6BAFRSYDH
Category
Health Care , Over-the-Counter Medication , Pain Relievers , Non-Aspirin , Acetaminophen
Barcode
10850015736121
Tags

 

Important information

Legal Disclaimer

Statements regarding dietary supplements have not been evaluated by the FDA and are not intended to diagnose, treat, cure, or prevent any disease or health condition.

Product Dimensions

4 x 2.28 x 2.28 inches; 15.52 ounces

Shipping & Delivery

At Nutricity, we aim to deliver your order as quickly and safely as possible.

Domestic Shipping :

Orders are typically delivered within 3–6 business days.

International Shipping:

Estimated delivery time is 12–26 business days, depending on the destination and customs processing.

You will receive a tracking number once your order has been dispatched. Delivery times may vary during holidays or due to unforeseen delays.

Disclaimer
Dietary supplements are not medicines. Products sold on this website are not intended to diagnose, treat, cure, or prevent any disease. If you have a medical condition then always consult a qualified healthcare professional before use. Individual results may vary. By placing an order, you agree to comply with your country’s import regulations. We cover applicable duties and taxes where stated.